Differential and Integral Equations

Limiting jump conditions for Josephson junctions in Ginzburg-Landau theory

Ayman Kachmar

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider a S-N-S Josephson junction modeled through the Ginzburg-Landau theory. When the normal material is sufficiently thin and the applied magnetic field is below the critical field of vortex nucleation, we prove to leading order that jump boundary conditions of the type predicted by de Gennes are satisfied across the junction.

Article information

Source
Differential Integral Equations, Volume 21, Number 1-2 (2008), 95-130.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356039061

Mathematical Reviews number (MathSciNet)
MR2479664

Zentralblatt MATH identifier
1224.35124

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B25: Singular perturbations 35J20: Variational methods for second-order elliptic equations 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10] 82D55: Superconductors

Citation

Kachmar, Ayman. Limiting jump conditions for Josephson junctions in Ginzburg-Landau theory. Differential Integral Equations 21 (2008), no. 1-2, 95--130. https://projecteuclid.org/euclid.die/1356039061


Export citation